Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Tiny white raised dots on the back of hands with itching. Topical application of steroid with mebendazole. Permanent cure ?

Regards sir, I have tiny white raised dots on the back of my hands. There is itching sensation sometimes. My dermatologist suggested topical application of steroid (which i did not use) and i also took a course of mebendazole . I often wear gloves(I am a dentist ), but have been using this brand for over 9 years.(NU-Life) Sometimes these appear and disappear on the skin of feet as well. Please advice. Thank you
Asked On : Tue, 28 Aug 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi tiny raised papules which are white on back of the head and feet can be due to polymorphic light is treated by calamine lotion in the morning which contains zinc oxide works as a sunscreen .and apply tenovate along with moisteriser in night can cure it.use of atarax 25 mg at night and antoxid-hc in the morning can cure the disease
Answered: Mon, 23 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor